MathSciNet Relay Station
MathSciNet bibliographic data
MR85968 (19,106e) 90.0X
Markowitz, Harry M.; Manne, Alan S. On the solution of discrete programming problems. Econometrica 25 (1957), 84–110.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement